# SDR MWEA030281

- Difficulty date: July 12, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 69,615 hours, 41,218 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 59124431
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AND GALLING INSIDE LOWER HALF OF RIGHT PYLON MOUNT YOKE CUP.  REMOVED AND REPLACED RIGHT ENGINE YOKE MOUNT.
